# SDR AALA982170

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN LAP WORN STRINGER 19R STATION 720D PLUS 12 INCHES TO 720D PLUS 14 INCHES AT WIG WRAP AROUND PANEL L/E.  REMOVED DAMAGED AREA.  INSTALL FLUSH DOUBLER REPAIR PER SRM 53-30-3 FIG 6.  (M)
